| Model Number |
ZXR00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/28/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a tecnis zxr00 intraocular lens (iol) was explanted in a secondary surgical procedure because the lens was not sitting in the correct position in the eye and was causing an unexpected post op refraction error.Account reported during follow up that it was a patient anatomy issue and not a lens issue.No patient injury or other complications were reported.No incision enlargement was necessary.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 6/20/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection was performed and lens was observed cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.